# SDR SWAA2022032393230

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 45,075 hours, 23,727 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS ENLARGE FASTNER HOLES AT LOCATIONS 1-4; 6; 8-10; 13-15; 21 & 24-38 / REMOVED AND REPLACED PNL 193B REF AMM 53-51-21
